American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20E05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 68 found      Go to page: 1 2 3

[1] A. Yu. Olshanskii. On pairs of finitely generated subgroups in free groups. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] J. Z. Gonçalves and D. S. Passman. Involutions and free pairs of bicyclic units in integral group rings of non-nilpotent groups. Proc. Amer. Math. Soc. 143 (2015) 2395-2401.
Abstract, references, and article information   
View Article: PDF

[3] Eli Glasner and Benjamin Weiss. Uniformly recurrent subgroups. Contemporary Mathematics 631 (2015) 63-75.
Book volume table of contents   
View Article: PDF

[4] Uffe Haagerup and Søren Knudby. A L\'evy-Khinchin formula for free groups. Proc. Amer. Math. Soc. 143 (2015) 1477-1489.
Abstract, references, and article information   
View Article: PDF

[5] Doron Puder and Ori Parzanchevski. Measure preserving words are primitive. J. Amer. Math. Soc. 28 (2015) 63-97.
Abstract, references, and article information   
View Article: PDF

[6] Martin Kassabov and Francesco Matucci. Bounding the residual finiteness of free groups. Proc. Amer. Math. Soc. 139 (2011) 2281-2286. MR 2784792.
Abstract, references, and article information   
View Article: PDF

[7] C. K. Gupta and W. Hołubowski. Automorphisms of a free group of infinite rank. St. Petersburg Math. J. 19 (2008) 215-223. MR 2333897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Michael Handel and Lee Mosher. The expansion factors of an outer automorphism and its inverse. Trans. Amer. Math. Soc. 359 (2007) 3185-3208. MR 2299451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Michael Handel and Lee Mosher. Parageometric outer automorphisms of free groups. Trans. Amer. Math. Soc. 359 (2007) 3153-3183. MR 2299450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Teodor Stefan Bîldea. The Laplacian subalgebra of $\mathcal{L}(\mathbb{F}_N)^{\overline{\otimes}_k}$ is a strongly singular masa. Proc. Amer. Math. Soc. 135 (2007) 823-831. MR 2262878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] V. Metaftsis and E. Raptis. Subgroup separability of graphs of abelian groups. Proc. Amer. Math. Soc. 132 (2004) 1873-1884. MR 2053956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Kevin M. Pilgrim. An algebraic formulation of Thurston's combinatorial equivalence. Proc. Amer. Math. Soc. 131 (2003) 3527-3534. MR 1991765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] A. M. W. Glass. Corrigendum to ``Weakly Abelian lattice-ordered groups''. Proc. Amer. Math. Soc. 130 (2002) 925-926. MR 1866011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Edward Formanek. A question of B. Plotkin about the semigroup of endomorphisms of a free group. Proc. Amer. Math. Soc. 130 (2002) 935-937. MR 1873764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jorge Almeida. Dynamics of implicit operations and tameness of pseudovarieties of groups. Trans. Amer. Math. Soc. 354 (2002) 387-411. MR 1859280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Su Gao. The action of $SL(2,\mathbb{Z})$ on the subsets of $\mathbb{Z}^2$. Proc. Amer. Math. Soc. 129 (2001) 1507-1512. MR 1814177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] A. M. W. Glass. Weakly abelian lattice-ordered groups. Proc. Amer. Math. Soc. 129 (2001) 677-684. MR 1801994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Bernhard Herwig and Daniel Lascar. Extending partial automorphisms and the profinite topology on free groups. Trans. Amer. Math. Soc. 352 (2000) 1985-2021. MR 1621745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] R. Z. Goldstein. The length and thickness of words in a free group. Proc. Amer. Math. Soc. 127 (1999) 2857-2863. MR 1641693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Francisco González-Acuña and Arturo Ramírez. A composition formula in the rank two free group. Proc. Amer. Math. Soc. 127 (1999) 2779-2782. MR 1664378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] George M. Bergman. Supports of derivations, free factorizations, and ranks of fixed subgroups in free groups. Trans. Amer. Math. Soc. 351 (1999) 1531-1550. MR 1458296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] O. Kharlampovich, E. Lioutikova and A. Myasnikov. Equations in the Q-completion of a torsion-free hyperbolic group. Trans. Amer. Math. Soc. 351 (1999) 2961-2978. MR 1443195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Olga Kharlampovich and Alexei Myasnikov. Tarski's problem about the elementary theory of free groups has a positive solution. Electron. Res. Announc. Amer. Math. Soc. 4 (1998) 101-108. MR 1662319.
Abstract, references, and article information   
View Article: PDF

[24] Martin Arkowitz and Mauricio Gutierrez. Comultiplications on free groups and wedges of circles. Trans. Amer. Math. Soc. 350 (1998) 1663-1680. MR 1422887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] O. Kharlampovich and A. Myasnikov. Equations in a free $\mathbf Q$-group. Trans. Amer. Math. Soc. 350 (1998) 947-974. MR 1389782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Curtis D. Bennett. Explicit free subgroups of $\operatorname{Aut}(\mathbf{R},\le)$. Proc. Amer. Math. Soc. 125 (1997) 1305-1308. MR 1363412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] A. W. Mason and R. W. K. Odoni. Non-normal, standard subgroups of the Bianchi groups. Proc. Amer. Math. Soc. 124 (1996) 721-726. MR 1322935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Shmuel Rosset. Free amalgams of rank two . Proc. Amer. Math. Soc. 123 (1995) 1351-1356. MR 1283563.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] S. M. Gersten. The automorphism group of a free group is not a ${\rm CAT}(0)$ group . Proc. Amer. Math. Soc. 121 (1994) 999-1002. MR 1195719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] C. K. Gupta and N. D. Gupta. Lifting primitivity of free nilpotent groups . Proc. Amer. Math. Soc. 114 (1992) 617-621. MR 1088442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 68 found      Go to page: 1 2 3